# SDR SWAA2022030803038

- Difficulty date: April 15, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 50,373 hours, 28,991 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** IN MULTIPLE PLACES IN FCB ON R/H FLOOR TO SIDEWALL SUPPORT STA 500A-500D RBL 22 WL 156 / REMOVED DAMAGED FLOOR TO SIDEWALL SUPPORT AND REPLACED WITH NEW AT FCB R/H BS 5400A-500D WL 156 IAW SRM 51-10-02; SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; SRM 51-20-01 AND SOPM 20-41-02 AND SRM 53-30-53-0I-2 I.D. 2 TABLE 2 ITEM #1 59647U 18APR19
